# SDR AU981508

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Cnpsl AW2*
- System (JASC): 6111 · Propeller Blade Section
- Part: Sleeve
- Part number: 2202
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER ROTATIONAL SLEEVES CRACKED IN BALL GROOVES.
